# SDR AWXA200601523

- Difficulty date: July 18, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 28,826 hours, 11,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720302
- Condition: Corroded
- Location: Fuselage
- Part time: 28,826 hours, 11,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON SEAT TRACK LOCATED FROM FS 36 TO FS 41, -Y1292, RT OUTBOARD, PASSENGER CABIN (2 POINTS).  REPLACED SEAT TRACK LOCATED FROM FS 36 TO FS 41, -Y1292, RT OUTBOARD, PASSENGER CABIN, IAW A319 SRM 51-72-11, PAGE 1.
